# SDR ABXA201011110143

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 76,662 hours, 35,860 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV WON'T FLUSH.  FOUND DAMAGED LAVATORY WASTE WIRING.  CAP & STOW WIRING.  DEFERRED LAV SYSTTEM PER MEL 38-30-1A.  (BURNT WIRING BUNDLE)
